Post # 1
Last had sex on Oct 20….. on Bc pill (never missed), he pulled out and we used a condom. I had my IUD inserted Oct 22nd, and tested negative when they tested before inserting. My OB instructed me to finish that pill pack, and I got my withdrawal bleed the next week (Oct 27). I haven’t had a period since, and even though I know the Paragard can make your cycle wacky, I’m on day 36. Ive had zero symptoms, but could I be pregnant? I’m super worried that I am, but also think this may just be cycle irregularity?
Post # 2
dottie7 : My cycle was always 30 or 31 days on the dot, since high school. But after I had paragard inserted, my cycles got much longer. I think the first 6 or 7 months on paragard they were around 38 days. The longest was 45.
Then they started to shorten again. I’ve had paragard for a year and a half now, and my periods are about like they were before. Slightly crampier and heavier, but not by much. And 30 day cycles again.
If you’re worried about pregnancy you can always just take a test. I took a pregnancy test every month that my cycle was over 32 days, just because I don’t see any reason to sit around worrying about it.